# SDR COMA0160670

- Difficulty date: September 3, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N960CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7117
- Aircraft time: 12,704 hours, 12,091 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: NP1393222
- Part serial: 448
- Condition: Faulty
- Location: Window Heat
- Part time: 13,131 hours, 12,333 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5697.  DURING CLIMBOUT OF CVG RECEIVED A RIGHT WINDOW HEAT CAUTION MESSAGE, AIRCRAFT RETURNED TO THE FIELD.  REPLACED THE WINDSHIELD HEAT CONTROLLER.
